# SDR AALA202103119013

- Difficulty date: March 10, 2021
- Submitted: March 14, 2021
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 18,382 hours, 7,146 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG29320
- Condition: Faulted
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EMERGENCY SLIDE GIRT BAR NEEDS INSPECTION. REPLACED SLIDE PER AMM 25-66-01.
